# SDR HEER20160726921

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N443PH
- Make and model: Bell 407
- Aircraft serial: 54090
- Aircraft time: 5,945 hours
- Engine: Allsn 250C47B
- Engine time: 5,845 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF140797
- Condition: Spalled
- Location: Nr 5
- Part time: 1,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITED EXCESSIVE SPALLING OF BALLS AND DAMAGED SEPERATOR.  REPLACED THE NR 5 BEARING.
